| Model Number |
0293 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered an alert for high, out of range shock impedance (lvsi) showing a gradual increase.It was discussed that the lead would require replacement when 30 day average becomes 150 ohms or greater.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.